# SDR FDEA201406261554

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 51,318 hours, 22,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMER LIGHT INOPERATIVE.  RE LAMPED R1 DOOR SLIDE EMER LIGHT IAW SMP.  OK TO CONTINUE.
